MAUDE Adverse Event Report: PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC45
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after surgery the penditure clip, a transesophageal echocardiogram (tee) was performed several days later and it was observed that the clip had slipped off, resulting in a 2cm residual stump.Medtronic received additional information that the concomitant procedure was an aortic valve replacement (avr), in combination with coronary artery bypass graft (cabg) x3.The clip was not deployed on a beating heart.A sizer was used to determine the clip size.The implant technique was full sternotomy and the site of insertion was an arrested heart.There was nothing unusual about the appendage.The patient returned to the hospital with rapid atrial fibrillation.A pre-cardioversion tee showed a 2cm residual left atrial appendage (laa).Anticoagulation will have to be continued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed the customer had provided a cd with the patient data.The reason for the complaint was undetermined.Correction b5: it was reported that after a surgery in which the penditure clip was used, a transesophageal echocardiogram (tee) was performed several days later and it was observed that the clip had slipped off, resulting in a 2cm residual stump.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: medtronic received additional information that the transesophageal echocardiogram demonstrated flow into the left atr ial appendage after the left atrial appendage ligation clip was placed.At the time of insertion, the clip was placed and there was no flow into the left atrial appendage.There was no issue with the placement of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22883433
Report Number2184009-2025-01006
Device Sequence Number15854230
Product Code PZX
UDI-Device Identifier00763000791469
UDI-Public(01)00763000791469(17)250921(10)T4J029X(20)01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model NumberLAAC45
Device Catalogue NumberLAAC45
Device Lot NumberT4J029X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/09/2025
01/09/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/06/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale